# SDR DALA13031880951

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,741 hours, 45,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1136-1231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB UPPER SURFACE BETWEEN BS 1136 AND 1231 X=-54 TO X=-60.  CORROSION WAS REMOVED FROM BS 1155 AND 1174. FOUND OUT LIMITS IAW ER/A 511165-14 MA REV A.
